# SDR N6WA20120113

- Difficulty date: January 14, 2012
- Submitted: January 17, 2012
- Operation: Air carrier
- Aircraft: N168GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10272
- Aircraft time: 8,552 hours, 5,741 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PAX HANDLE DOOR CAUTION IN FLIGHT. PASSENGER DOOR  WARNING ON THE GROUND WITH THE DOOR CLOSED AND SECURED.  INSPECTED PAX DOOR SENSORS AND WIRING, NO DEFECTS NOTED. CLEANED SENSORS, PERFORMED OPERATIONAL CHECK OF DOOR AND WARNING SYS IAW AMM 52-70-00 AND 52-70-04.  OPS GOOD.
